|lamivudine w tylenol ok?
Jan 3, 2008
good day dr. i want to ask if tylenol is ok for me, i have a chronic hepa b and im taking lamivudine. my upper right abdomen is aching sometime, is it ok if i take tylenol as a pain reliver? plsss,,,help....tnx so much and more power
| Response from Dr. McGovern
Yes it is okay to take an occasional Tylenol. You will also want to let your doctor know you are taking this and why.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Tingling In Fingers After Licking Vagina Worried I Have HIV
- Tingling Lips After Rubbing Vagina Worried I Have HIV
- How Long Does It Normally Take For Your Pap Smear Test Results Come Back?
- Severe Vaginal Bleeding After Lifting
- What Are Std Symptoms On Tongue?
- Accuracy Of ELISA And Western Blot
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.